Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 70, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2008, 6:31 PM EDT for 4 counties in Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 6:31 PM EDT (22:31 UTC)
- Expired
- Jun 15, 2008, 7:10 PM EDT
- In force
- 39 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Miami County, IN
The radar
The Northern Indiana radar (KIWX), 50 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:52 PM EDT | TSTM WND DMG | Akron, IN | LARGE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 4:21 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 152231
SVRIWX
INC049-085-099-103-152330-
/O.NEW.KIWX.SV.W.0070.080615T2231Z-080615T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
631 PM EDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN NORTH CENTRAL INDIANA
SOUTHWESTERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA
SOUTHEASTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA
NORTHERN MIAMI COUNTY IN NORTH CENTRAL INDIANA
* UNTIL 730 PM EDT
* AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LEITERS FORD TO
MARSHTOWN...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
ROCHESTER TO 11 MILES SOUTHWEST OF ROCHESTER...AND MOVING EAST AT
28 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
ROCHESTER...
MENTONE...
AKRON...
FULTON...
WALNUT...NYENA LAKE AND TIOSA...
LAKE MANITOU...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4115 8642 4125 8607 4124 8593 4105 8594
4105 8595 4092 8595 4092 8634 4092 8642
TIME...MOT...LOC 2231Z 252DEG 24KT 4114 8633 4098 8634
$$2 follow-up statements
000
WWUS53 KIWX 152256
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 PM EDT SUN JUN 15 2008
INC099-152306-
/O.CAN.KIWX.SV.W.0070.000000T0000Z-080615T2330Z/
MARSHALL IN-
656 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...
AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4092 8619 4118 8610 4118 8607 4125 8607
4125 8606 4124 8593 4105 8594 4105 8595
4092 8595
TIME...MOT...LOC 2256Z 284DEG 21KT 4108 8608 4092 8605
$$
INC049-085-103-152330-
/O.CON.KIWX.SV.W.0070.000000T0000Z-080615T2330Z/
FULTON IN-KOSCIUSKO IN-MIAMI IN-
656 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN MIAMI...SOUTHWESTERN KOSCIUSKO AND EASTERN FULTON
COUNTIES IN NORTH CENTRAL INDIANA...
AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ATHENS TO 4 MILES
SOUTHEAST OF MACY...OR ALONG A LINE EXTENDING FROM 6 MILES EAST OF
ROCHESTER TO 11 MILES SOUTHEAST OF ROCHESTER...AND MOVING EAST AT 24
MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
BEAVER DAM...BURKET AND PALESTINE...
BEAVER DAM LAKE AND PALESTINE...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4092 8619 4118 8610 4118 8607 4125 8607
4125 8606 4124 8593 4105 8594 4105 8595
4092 8595
TIME...MOT...LOC 2256Z 284DEG 21KT 4108 8608 4092 8605
$$000
WWUS53 KIWX 152310
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
711 PM EDT SUN JUN 15 2008
INC049-085-103-152321-
/O.CAN.KIWX.SV.W.0070.000000T0000Z-080615T2330Z/
FULTON IN-KOSCIUSKO IN-MIAMI IN-
711 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI...SOUTHWESTERN
KOSCIUSKO AND EASTERN FULTON COUNTIES IN NORTH CENTRAL INDIANA IS
CANCELLED...
AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4092 8619 4118 8610 4118 8607 4125 8607
4125 8606 4124 8593 4105 8594 4105 8595
4092 8595
TIME...MOT...LOC 2311Z 284DEG 21KT 4106 8597 4090 8594
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:11 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 15, 5:11 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 511 PM EDT SUN JUN 15 2008 .UPDATE... LINE RAPIDLY DEVELOPED ALONG/AHEAD OF CDFNT FM SW MI INTO CENTRAL IL THIS AFTN. UPDATED ZFP FOR SVR TSTM WATCH AND TO INCREASE POPS SW LATE THIS AFTN AND SE THIS EVE. && .PREV DISCUSSION... /ISSUED 324 PM EDT SUN JUN 15 2008/ SHORT TERM... TONIGHT THROUGH MONDAY NGT... AIRMASS STILL RECOVERING FROM PASSAGE OF TSTM CLUSTER/OUTFLOW BOUNDARY THIS MORNING. SPC ANALYSIS INDICATES WK INSTABILITY WITH SBCAPES APCHG 1KJ/KG AND WK SBCIN REMAINING OVER THE CWA ATTM. WAA AND DIURNAL HEATING/MIXING SHOULD DESTABILIZE AIRMASS FURTHER LATE THIS AFTN...HWVR...NAM BUFKIT SOUNDINGS SUGGEST AIRMASS WILL REMAIN RATHER DRY WITH ONLY MODERATE INSTABILITY DVLPG. STRONG MID LEVEL FLOW...40-50KT SHEAR...INVERTED V SOUNDINGS AND RATHER LOW WBZ IMPLIES ANY STORMS WHICH DO DVLP COULD BECOME SVR WITH >3/4 DIAMETER HAIL AND WIND GUSTS >50KT. HWVR GIVEN LIMITED MOISTURE KEPT POPS IN SCT RANGE AND DROPPED TSTM POPS NW BEHIND THE FRONT LATE TONIGHT. STRONG CAA WL OVERSPREAD THE AREA TOMORROW AS UPR LOW OVER SE CANADA MOVES SOUTH INTO THE GRTLKS AND SFC HIGH BUILDS INTO THE MS VALLEY. THIS WILL RESULT IN DRY CONDITIONS WITH BELOW NORMAL TEMPS MON-MON NGT. LONG TERM... TUE-SUNDAY... SHRTWV STILL EXPECTED TO ROTATE AROUND THE UPPER LOW ACROSS THE GRTLKS TUE. GOING POPS RETAINED ACROSS NE WHERE BETTER MOISTURE WILL REMAIN. UPR LOW WILL SLOWLY FILL AND LIFT NE MID-LATE WEEK RESULTING IN A SLOW WARMING TREND. MODELS INDICATING WK SHRTWVS WILL TOP WRN RIDGE PSBLY BRINGING SOME SHOWERS/TSTMS BACK INTO THE AREA AROUND FRI AND SUNDAY. SGFNT TIMING DIFFERENCES REMAIN IN MODELS WITH BOTH SYSTEMS...FOR NOW JUST ADDED POPS FOR FRI AFTN. PREV DISCUSSION... /ISSUED 136 PM EDT SUN JUN 15 2008/ AVIATION... CDFNT OVER WI/IA THIS AFTN EXPECTED TO MOVE THROUGH NRN INDIANA TONIGHT. SCT TSRA EXPECTED TO DEVELOP ALONG/AHEAD OF THE FRONT THIS AFTN AND CONT OVERNIGHT WITH STORMS MOVING THROUGH THE NRN INDIANA TERMINALS LATE THIS AFTN AND THIS EVE. RELATIVELY DRY BELOW CLOUD AIR AND STRONG WINDS ALOFT WILL RESULT IN GUSTY WINDS ACCOMPANYING THE STORMS. BEHIND THE FRONT SHOULD SEE DECREASING CLOUDS AS DRIER AIR MOVES IN. GOOD MIXING WITH FAIRLY TIGHT GRADIENT AND COLD AIR ALOFT WILL RESULT IN RATHER GUSTY WINDS BY LATE MONDAY MORNING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && JT
Hazardous weather outlook, Jun 15, 10:58 AM EDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 AM EDT SUN JUN 15 2008 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-161500- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-161500- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. HIGH WAVES ASSOCIATED WITH THE THUNDERSTORMS WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS AT THE LAKE MICHIGAN BEACHES THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 15, 6:09 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
609 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG 1 W NORTH JUDSON 41.22N 86.80W
06/15/2008 STARKE IN TRAINED SPOTTER
MULTIPLE TREES AND LARGE LIMBS DOWN...LIGHTNING STRUCK
TREES AND CURRENTLY ON FIRE.
&&
EVENT NUMBER 01512
SAWLocal storm report, Jun 15, 6:13 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
613 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG COLDWATER 41.94N 85.00W
06/15/2008 BRANCH MI EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN ACROSS
THE COUNTY
&&
EVENT NUMBER 01513
LWFLocal storm report, Jun 15, 6:15 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
615 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 4 E LEESBURG 41.33N 85.77W
06/15/2008 E0.25 INCH KOSCIUSKO IN TRAINED SPOTTER
&&
EVENT NUMBER 01514
LWFLocal storm report, Jun 15, 6:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 4 E LEESBURG 41.33N 85.77W
06/15/2008 E0.75 INCH KOSCIUSKO IN TRAINED SPOTTER
&&
EVENT NUMBER 01515
LWFLocal storm report, Jun 15, 6:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
626 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 N NORTH WEBSTER 41.34N 85.70W
06/15/2008 M0.88 INCH KOSCIUSKO IN NWS OFFICE
&&
EVENT NUMBER 01516
LWFLocal storm report, Jun 15, 6:27 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 2 SW NORTH WEBSTER 41.31N 85.72W
06/15/2008 E0.70 INCH KOSCIUSKO IN TRAINED SPOTTER
&&
EVENT NUMBER 01517
LWFThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:08 AM EDT | Special Marine Warning | IWX | 2 hr | |
| Jun 15, 9:10 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 65 min |
| Jun 15, 9:51 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaPorte, Saint Joseph | 54 min |
| Jun 15, 10:16 AM EDT | Special Marine Warning | IWX | 68 min | |
| Jun 15, 10:59 AM EDT | Lakeshore Flood Statement | IWX | 12 hr | |
| Jun 15, 11:13 AM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 32 min |
| Jun 15, 4:23 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph | 67 min |
| Jun 15, 4:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 66 min |
| Jun 15, 5:32 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall, Saint Joseph | 58 min |
| Jun 15, 5:38 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Pulaski | 52 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 59 min |
| Jun 15, 6:03 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 42 min |
| Jun 15, 6:38 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami, Wabash | 48 min |
| Jun 15, 6:43 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Huntington, Kosciusko, Noble, Whitley | 62 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami, Wabash | 67 min |
| Jun 15, 7:03 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 57 min |
| Jun 15, 7:13 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 62 min |
| Jun 15, 7:38 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Jay, Wells | 67 min |
| Jun 15, 7:52 PM EDT | Severe Thunderstorm Warning | IWX | Adams | 23 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.